# SDR CHQA201100043

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 24,481 hours, 19,876 cycles
- Engine: Allsn AE3007A
- Engine time: 11,352 hours, 10,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744424
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT EXIT ROW EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE RIGHT EXIT ROW EMERGENCY LIGHT.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
